zbMATH — the first resource for mathematics

A complete classification of 3-dimensional quadratic as-regular algebras of type EC. (English) Zbl 07333162
Summary: Classification of AS-regular algebras is one of the main interests in noncommutative algebraic geometry. We say that a \(3\)-dimensional quadratic AS-regular algebra is of Type EC if its point scheme is an elliptic curve in \(\mathbb{P}^2\). In this paper, we give a complete list of geometric pairs and a complete list of twisted superpotentials corresponding to such algebras. As an application, we show that there are only two exceptions up to isomorphism among all \(3\)-dimensional quadratic AS-regular algebras that cannot be written as a twist of a Calabi-Yau AS-regular algebra by a graded algebra automorphism.
16E65 Homological conditions on associative rings (generalizations of regular, Gorenstein, Cohen-Macaulay rings, etc.)
16W50 Graded rings and modules (associative rings and algebras)
16S37 Quadratic and Koszul algebras
14A22 Noncommutative algebraic geometry
16S38 Rings arising from noncommutative algebraic geometry
14H52 Elliptic curves
Full Text: DOI
[1] Artin, M. and Schelter, W., Graded algebras of global dimension 3.Adv. Math.66(1987), 171-216. https://doi.org/10.1016/0001-8708(87)90034-X · Zbl 0633.16001
[2] Artin, M., Tate, J., and Van Den Bergh, M., Some algebras associated to automorphisms of elliptic curves. In: The Grothendieck Festschrift, vol. 1, Progr. Math., 86, Birkhäuser Boston, Boston,MA, 1990, pp. 33-85. · Zbl 0744.14024
[3] Bocklandt, R., Graded Calabi Yau algebras of dimension 3. J. Pure Appl. Algebra212(2008), no. 1, 14-32. https://doi.org/10.1016/j.jpaa.2007.03.009 · Zbl 1132.16017
[4] Bocklandt, R., Schedler, T. and Wemyss, M., Superpotentials and higher order derivations. J. Pure Appl. Algebra214(2010), 1501-1522. · Zbl 1219.16016
[5] Dubois-Violette, M., Multilinear forms and graded algebras. J. Algebra317(2007), 198-225. https://doi.org/10.1016/j.jalgebra.2007.02.007 · Zbl 1141.17010
[6] Frium, H. R., The group law on elliptic curves on Hesse form. In: Finite fields with applications to coding theory, cryptography and related areas (Oaxaca, 2001), Springer, Berlin, 2002, pp. 123-151. · Zbl 1057.14038
[7] Ginzburg, V., Calabi-Yau algebras. Preprint, 2007. https://arxiv.org/abs/0612139
[8] Hartshorne, R., Algebraic geometry. Graduate Texts in Mathematics, 52, Springer-Verlag, New York-Heidelberg, 1977. · Zbl 0367.14001
[9] Itaba, A. and Matsuno, M., Defining relations of 3-dimensional quadratic AS-regular algebras. Math. J Okayama Univ., to appear. https://arxiv.org/abs/1806.04940. · Zbl 07287134
[10] Itaba, A. and Matsuno, M., AS-regularity of geometric algebras of plane cubic curves. Preprint, 2019. https://arxiv.org/abs/1905.02502. · Zbl 07287134
[11] Mori, I., Co-point modules over Koszul algebras. J. London Math. Soc74(2006), 639-656. https://doi.org/10.1112/S002461070602326X · Zbl 1115.16013
[12] Mori, I., Noncommutative projective schemes and point schemes. In: Algebras, rings and their representations, World Sci. Hackensack, NJ, 2006, pp. 215-239. https://doi.org/10.1142/9789812774552_0014 · Zbl 1110.14003
[13] Mori, I. and Smith, S. P., m-Koszul Artin-Schelter regular algebras. J. Algebra.446(2016), 373-399. https://doi.org/10.1016/j.jalgebra.2015.09.016 · Zbl 1378.16018
[14] Mori, I. and Smith, S. P., The classification of 3 -Calabi-Yau algebras with 3 generators and 3 quadratic relations. Math. Z.287(2017), no. 1-2, 215-241. https://doi.org/10.1007/s00209-016-1824-5 · Zbl 1396.16005
[15] Mori, I. and Ueyama, K., Graded Morita equivalences for geometric AS-regular algebras. Glasg. Math. J.55(2013), no. 2, 241-257. https://doi.org/10.1017/S001708951200047X · Zbl 1280.16044
[16] Reyes, M., Rogalski, D., and Zhang, J. J., Skew Calabi-Yau algebras and homological identities. Adv. Math.264(2014), 308-354. https://doi.org/10.1016/j.aim.2014.07.010 · Zbl 1336.16011
[17] Zhang, J. J., Twisted graded algebras and equivalences of graded categories. Proc. Lond. Math. Soc.72(1996), 281-311. https://doi.org/10.1112/plms/s3-72.2.281 · Zbl 0852.16005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.